# SDR 2006FA0000955

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N4307S
- Make and model: Beech A36
- Aircraft serial: E675
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397CN2C
- Condition: Cracked
- Location: Exhaust Port
- Part time: 133 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

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
